On Monday and Tuesday of this week I had thyrogen injections to prepare for my rai scan today. I have had this before and both times I get sick from the injections. I guess I'm the one in a million that it happens to. My question is that last night I had some very bad chest pains just to the right of my sternum. It lasted for a half hour and then went away. I could feel it in my back too. Is this a side effect of the thyrogen too. Is it something else or just possible stress/anxiety? I don't want to put too much on it, but it kind of had me freaked out.
Also, is it normal for uptake from the scan to show in the throat almost 2 years past TT and ablation? And in your intestine?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.